# SDR VNAA202511210004

- Difficulty date: November 21, 2025
- Submitted: November 23, 2025
- Operation: Air carrier
- Aircraft: N647NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15440
- Aircraft time: 14,326 hours, 14,759 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: CC67039221CC6703
- Condition: Corroded
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BIN SUPORTS AT LEFT AND RIGHT MLG WHEEL WELL, ALSO SEAL RETAINER AT LEFT AND RIGHT MLG WHEEL WELL.   BIN SUPORTS AT LEFT AND RIGHT MLG WHEEL WELL WERE REPLACED PER SRM 51-42-06-001-001-A01, SRM 51-42-21-001-001-A01, SRM 51-41-02-001-001 A01 AND SRM 51-42-13-001-001-A01 AND CORROSION ON SEAL RETAINER AT LEFT AND RIGHT MLG WHEEL WELL WAS REMOVED AND EVALUATED WITHIN OF  LIMITS PER SRM 51-21-06-001-001-A01, SRM 53-00-01-101-001-A01 AND NDT MANUAL PART 4 TASK 51-00-000-270-A01.
